# SDR SWIA200617493

- Difficulty date: November 4, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 8,415 hours, 7,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR OUTER HANDLE PER CRJ200 AMM 52-11-03-000-802 AND 52-11-03-400-802.
